# SDR DALA201806013761

- Difficulty date: May 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 31,885 hours, 18,086 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RECIRCULATION FAN EICAS AT FL400 NEAR TOD.  ACRID ODOR RPORTED. NO SMOKE.  ODOR DISIPATED.  REMOVED AND REPLACED THE LEFT RECIRCULATION FAN IAW AMM 21- 25,  AMM 21-25. AND  AMM 21-25.
